|Change of taste with Atripla
Apr 5, 2009
I have been HIV POZ for 9 years now and just started taking Atripla three weeks ago. No meds prior.
My doctor told my about the side effects especailly the vivid dreams. Well, I had lunch with Julia Roberts last night in my dream and she stuck me with the tab! Go figure...I can handle that. The dream side effect is very true. Many times you'll wake up and you are unsure at the beginning of the morning if it really happened!
The only other side effect that I have never read about is food tasting way too spicy. This has happened to me 4 times now including tonight. I made Beef Stroganoff with minimumal spices and I couldn't eat it. It tasted like I was eating jalapenos.
I have not heard this from anyone. Thoughts? Thanks
| Response from Dr. Young
Hello and thanks for your post.
I've not heard of your altered sense of taste as a complication of your medications.
Maybe others can comment if they've experienced this side effect.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Red Spots After Touching Period Blood Sign Of HIV AIDS
- Night Sweats After Kissing Cold Sore Sign Of HIV AIDS
- Pain In Penis After Protected Anal Sex Does It Mean I Have HIV
- Pain In Penis After Touching Vaginal Fluid Worried I Have HIV
- How To Get Rid Of Vaginal Discharge?
- Is It Possible To Have Sores On You Private Part Without It Being An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.